| Texto completo | |
| Autor(es): |
Número total de Autores: 3
|
| Afiliação do(s) autor(es): | [1] Univ Fed Sao Carlos, Dept Matemat, Rod Washington Luis, Km 235, BR-13565905 Sao Carlos, SP - Brazil
Número total de Afiliações: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN ALGEBRA; v. 44, n. 6, p. 2583-2591, 2016. |
| Citações Web of Science: | 0 |
| Resumo | |
Let F be the field R or C, and let F < X > be the free associative algebra generated by the infinite set X. If f F < X >, define its norm f as the sum of the absolute value of its coefficients. We describe the ideals of F < X > which are closed under all continuous endomorphisms of F < X >. An element f in the completion (F < X >) over bar is called a series identity for a normed algebra A if f belongs to the intersection of the kernels of all continuous homomorphisms from <(F < X >)over bar to A. We describe such identities for a nil Banach algebra. (AU) | |
| Processo FAPESP: | 14/09310-5 - Estruturas algébricas e suas representações |
| Beneficiário: | Vyacheslav Futorny |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |